MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP 2108 SERIES SAGITTAL BLADE, NO OFFSET (18.6 X 1.24 X 105MM); BLADE, SAW, GENERAL & PLASTIC SURGERY,SURGICAL

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP 2108 SERIES SAGITTAL BLADE, NO OFFSET (18.6 X 1.24 X 105MM); BLADE, SAW, GENERAL & PLASTIC SURGERY,SURGICAL
Model Number 2108185000
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/14/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The quality investigation is complete.
 
Event or Problem Description
It was reported that during a knee prosthesis procedure, the blade broke at the mount.It was further reported that the broken part was removed from the patient.It was also reported that there were no delays and no adverse consequences as a result of this event.It was further reported that the procedure was completed successfully.

Brand Name
2108 SERIES SAGITTAL BLADE, NO OFFSET (18.6 X 1.24 X 105MM)
Common Device Name
BLADE, SAW, GENERAL & PLASTIC SURGERY,SURGICAL
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-IRELAND
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
Manufacturer Contact
una barry
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
214532900
MDR Report Key13443589
Report Number3015967359-2022-00285
Device Sequence Number4493080
Product Code GFA
UDI-Device Identifier04546540042279
UDI-Public04546540042279
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 02/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/01/2026
Device Model Number2108185000
Device Catalogue Number2108185000
Device Lot Number21162057
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/10/2022
Initial Report FDA Received Date02/03/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/11/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown